I'm about 2 1/2 weeks into the program and had been experiencing some great reduction in symptoms. I have been taking Lyrica for pain for many years and decided that I should start weaning myself from this drug. I'm familiar with the method for reducing the dosage in a safe way but psychologically the experience of withdrawal symptoms has been jarring. I had been on quite a high with the improvements in my life. Since changing my Lyrica dose I've experienced disrupted sleep, general body ache and muscle tension, increased back and leg pain (the TMS symptoms) and some depression, most of which feels like withdrawal. I've been through withdrawal from narcotics about 3 years ago so I know what it feels like. I guess rebound pain is possible with Lyrica. Nevertheless, I feel a little depressed and could use a good word to keep this in perspective and to not increase the Lyrica but stay the course!